Fractal approximants on the circle
Resumen: A methodology based on fractal interpolation functions is used in this work to define new real maps on the circle generalizing the classical ones. The power of fractal methodology allows us to generalize any other interpolant, both smooth and non-smooth, but the important fact is that this technique provides one of the few methods of non-differentiable interpolation. In this way, it constitutes a func- tional model for chaotic processes. In this article we study a generalization of some approximation formulae proposed by Dunham Jackson both in classical and fractal cases.
Idioma: Inglés
Año: 2018
Publicado en: Chaotic modeling and simulation 3 (2018), 343-353
ISSN: 2241-0503

Originalmente disponible en: Texto completo de la revista

Tipo y forma: Article (Published version)
Área (Departamento): Matemática Aplicada (Departamento de Matemática Aplicada)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use. You may not use the material for commercial purposes. If you remix, transform, or build upon the material, you may not distribute the modified material.

Exportado de SIDERAL (2018-04-18-12:32:00)

Visitas y descargas

Este artículo se encuentra en las siguientes colecciones:
Articles > Artículos por área > Matemática Aplicada

 Record created 2018-04-18, last modified 2018-04-18

Versión publicada:
Rate this document:

Rate this document:
(Not yet reviewed)